#2421 ·
Kenneth Scott41 said:I'm taking 0.5mg three times a day, and frankly, it feels like I'm not even taking anything at all.👎
That's way too much...
For me, too, 😢 😢 😢
Started by Robin Myers91 · · 👁 448 views · 10K replies
Kenneth Scott41 said:I'm taking 0.5mg three times a day, and frankly, it feels like I'm not even taking anything at all.👎
That's way too much...
Kenneth Scott41 said:I'm taking 0.5mg three times a day, and frankly, it feels like I'm not even taking anything at all.👎
That's way too much...
urbanskipper4 said:So, I’m on Seroquel now, and man, I have put on a ridiculous amount of weight in just six weeks. My appetite is through the roof, even though everything else feels okay. I just find myself constantly craving chocolate.
Starting today, I’m on this crazy 500-calorie diet my nutritionist set up for me.
I’ve actually worked with him before and managed to drop a ton of weight—I kept it off for two whole years back when I was just on Anafranil. My appetite was totally fine then. But things have gone downhill lately since they put me on Seroquel. It seriously just opens the floodgates for hunger. Trying to eat light while on Seroquel is basically impossible, but whatever, I'm going to lose these pounds. Acupuncture helps take the edge off the hunger, too.
| Kenneth Scott41 I can't even begin to process this... it's just one thing after another, isn't it? Honestly, I don't even know where to start because everything feels like a mess right now. It’s like we're all just spinning our wheels while waiting for something that might never actually happen. Anyway, back to what was being said—it’s just frustrating. You see people making these claims and you just want to shake them, you know? Like, come on, get real. I'm sitting here trying to make sense of it all and it's just exhausting. Just total chaos. Man, when I was on Seroquel, I was absolutely destroying chocolate. Just devouring it. Constant snacking, no regrets.😁 |
urbanskipper4 said:So, I’m on Seroquel now, and man, I have put on a ridiculous amount of weight in just six weeks. My appetite is through the roof, even though everything else feels okay. I just find myself constantly craving chocolate.
Starting today, I’m on this crazy 500-calorie diet my nutritionist set up for me.
I’ve actually worked with him before and managed to drop a ton of weight—I kept it off for two whole years back when I was just on Anafranil. My appetite was totally fine then. But things have gone downhill lately since they put me on Seroquel. It seriously just opens the floodgates for hunger. Trying to eat light while on Seroquel is basically impossible, but whatever, I'm going to lose these pounds. Acupuncture helps take the edge off the hunger, too.
swiftmarlin12 said:Does anyone know what the typical out-of-pocket cost is for a prescription of zoloft 50mg and xanax 0.25 mg?
Brandon Newman95 said:If you've got that blue insurance card, I'm pretty sure zoloft 50 mg is basically free, and for xanax, you're probably just looking at a few bucks.
fadedbear92 said:With the supplement—if I remember correctly.
Jeffrey Ramos4 said:That nutritionist needs to be fired and kept far away from the public. Seriously, what is wrong with people? A 500 calorie daily limit??? 😲 It’s an invitation to wreck your metabolism and throw your entire system out of whack. Even a strict diabetic meal plan usually bottoms out at around 1,100 calories a day.
Besides, dieting without any physical activity is pretty much pointless. You really need to incorporate regular exercise or some kind of movement. I was on Seroquel once, and I gained weight and felt lethargic all the time. They eventually took me off it because I just couldn't function. Then again, when I ended up in the hospital, everything was such a chaotic mess and I was under so much stress that I couldn't eat at all. On top of that, I had akathisia from Zeldox, which left me constantly fidgeting and restless... I ended up losing almost 45 pounds in about two or three months, which is absolutely terrible and unhealthy. But that wasn't planned. I was on Seroquel back then, too. Once I got home, the sugar cravings came roaring back, and I gained all those pounds back in just a few months. My Seroquel prescription was discontinued a couple of months after that. I'm still carrying those extra 35 pounds around, and my plan is to lose them primarily through staying active. I definitely need to fix my diet too, since I basically live on sweets, which is awful. The real struggle is self-discipline and this constant craving for sugar—it's likely tied to hormonal imbalances and dealing with depression over the years.
William Hernandez14 said:Does anyone know about interactions between Faverin and Nebilet (a beta-blocker)? I’m on Faverin for anxiety, and the beta-blocker is for the same reason, honestly. It was prescribed for palpitations and skipped beats—turns out it’s all psychological. My heart is fine, it just acts "wild" because of my mental state. Doctors didn't have many other ideas, so they went this route. I’ve noticed it affects my breathing, slows my pulse, and drops my blood pressure. That helps with falling asleep, which is a plus since insomnia is a constant struggle, but it feels dangerous when I wake up gasping from sleep apnea. Not great. Has anyone dealt with this? My doctors just leave the decision up to me, which is frustrating. I'm considering tapering off the beta-blocker slowly. Any thoughts? 😉
Anyone here with medical expertise?